# SDR 00FDEA00172

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 727-22
- Aircraft serial: 18872
- Aircraft time: 74,802 hours, 57,548 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Web
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, WEB INSIDE VERTICAL STABILIZER AT FIN STA 110.4 FOUND CRACKED.  REPAIRED IAW SRM 53-10-9 FIG 4.
